MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II BASEPLATE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED II BASEPLATE; SHOULDER JOINT METAL PROSTHESIS
Model Number THREADED POST DIAM 29MM LG 35MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
"this is one of dr (b)(6) previous patients, now taken care of by dr (b)(6).Originally dr (b)(6) did a biorsa (bone graft) with a threaded post baseplate.On xray there was a screw-like lucency around the central screw as if it had windshield-wipered its way loose.Patient came in with a dislocated adjustable reverse, with some obviously broken screws on xray, and radiolucency around the screw itself.".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED II BASEPLATE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key9257600
Report Number3000931034-2019-00146
Device Sequence Number14385499
Product Code KWS
UDI-Device Identifier03700386952746
UDI-Public03700386952746
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132285
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTHREADED POST DIAM 29MM LG 35MM
Device Catalogue NumberDWE835
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR